# SDR HALA2009011300016

- Difficulty date: January 13, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 23,950 hours, 4,548 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FMC WILL NOT SEND POSITION REPORTS OR WILL NOT SEND FOR ROUTE UPLINK.  KEEP GETTING "UNABLE TO SEND MESSAGE".  ALSO COULD NOT RECEIVE PDC.  REQUESTS FOR WX AND ATIS WORKED OK.  CLEARED ACARS BUFFER.  OPS CK OK PER AMM 23-22-00.
